Medications which cause liver injury

Many drugs can harm the liver. Important associations given below:

Acute hepatocellular injury: Acetaminophen, Isoniazid

Cholestatic injury: Contraceptive steroids, Chlorpromazine

Granulomatous hepatitis: Allopurinol, phenylbutazone,sulfonamides

Chronic hepatitis: methotrexate, nitrofurantoin, methyldopa

Neoplastic lesions: oral contraceptive steroids

Angiosarcoma: Vinyl chloride, thorotrast

Cirrhosis: Amiodarone

Fulminant hepatitis: Halothane

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google photo

You are commenting using your Google account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s

This site uses Akismet to reduce spam. Learn how your comment data is processed.